# SDR ASAA2023071143989

- Difficulty date: July 11, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N270AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 44111
- Aircraft time: 21,865 hours, 7,110 cycles
- System (JASC): 5700 · Wing Structure
- Part: Door
- Part number: 110A011338
- Condition: Leaking
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT INSPECTION FIRST OFFICER DISCOVERED ACTIVE FUEL LEAK FROM DRIPSTICK #3 PANEL ON UNDERSIDE OF RIGHT WING. GROUNDED - YES. REMOVED & REPLACED MAIN TANK ACCESS DOOR PANEL NUMBER 632CB IAW AMM 28-11-11-000-801 & 28-11-11-400-801. & PERFORMED LEAK CHECK FUELED TO 8500 LBS. LEAK CHECK GOOD. SEAMC YARED NOTIFIED.
